# SDR SWIA2020020348107

- Difficulty date: December 6, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STGR 0 AND STGR 1R JUST AFT OF FS654.5. 1.25"X0.875" WITH A DEPTH OF 0.0625" BETWEEN STRG 0 AND STGR 1R JUST AFT OF FS 654.5 AND FWD OF FS 658.00. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.       (C-CHECK)   RO:1/29/2020REPAIRED DENTED AREA  BETWEEN STGR 0 AND STGR 1R JUST AFT OF FS 654.5 AND FWD OF FS 658.00 REF CRJ 200 SRM REPAIR NO.3 PARTIAL BAY SEE CONTINUATION CARD FOR DETAILS
